# SDR HEEA0012658

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 2430 · DC Generating System
- Part: Stator Assy
- Part number: 200SGL1156
- Condition: Shorted
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATOR ASSY SHORTED TO GROUND. FAILED HY-POT TEST.
